I have a long history of passing out. Basically i get very hot and sweaty, my ears ring really bad, and my vision goes black slowly. If i sit down, I usually come out of it witin a minute. I decided to go see a neurologist because I wasnt sure if it was something serious. They did an eeg which came back abnormal, they said i had spikes and told me i had temporal lobe epilepsy. I stopped taking the medicine because it made me feel drugged and I feel liek I dont need it, I dont feel like i am having seizures because to me, im just passing out! I am worried something could be really wrong. It happens at random times. Ive even woke up from a sound sleep sweating extremely bad and passed out. PLease help! :(
First I will have to say take your meds!! If they make you feel drugged talk to your neurologist about switching to a different type or dose. I also have temporal lobe epilepsy due to a brain tumor I had. I have all of your symptoms and know that it frustrating dealing with it.The last time I passed out was Saturday morning cutting my shoulder and hitting my head on our tile floor. If you are really worried talk to your neurologist about having a MRI done and going to a Epilepsy Monitoring Unit for testing.
I will say this take your medication. I have a brother-in-law who is kind of an idiot and will decide to be iron man sometimes and not take his medication. I promise you it never goes well, he will without a doubt have a seizure. Which is why everyone around him will remind him to take his medication. I guess what I am trying to say is talk to a doctor before discontinuing any medication, oh and go in for blood checks to make sure that it is working.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.